Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization of a theorem of Newton


Author: J. N. Whiteley
Journal: Proc. Amer. Math. Soc. 13 (1962), 144-151
MSC: Primary 05.15
MathSciNet review: 0140432
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hardy, Littlewood and Polya, Inequalities, p. 52, Cambridge Univ. Press, New York, 1934.
  • [2] J. N. Whiteley, Some inequalities concerning symmetric forms, Mathematika 5 (1958), 49–57. MR 0095233

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.15

Retrieve articles in all journals with MSC: 05.15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0140432-9
Article copyright: © Copyright 1962 American Mathematical Society